# SDR CA061128001

- Difficulty date: November 24, 2006
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Bell 206L
- Aircraft time: 10,987 hours
- Engine: Allsn 250C20R
- System (JASC): 2810 · Fuel Storage
- Part: Line
- Part number: 206063688001
- Condition: Leaking
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

(CAN) DURING A SCHEDULED FLIGHT, FUEL FUMES WERE DETECTED IN REAR CABIN AREA. A/C RETURNED TO BASE WITH NO PROBLEMS NOTED. A/C INSPECTED AND FWD FUEL TANK VENT LINE FOUND WEEPING WHEN REAR TANK WAS FILLED TO CAPACITY. LINE REMOVED AND REPLACED. LINE INPECTED AND FOUND TO BE ORIGINAL FROM DATE OF A/C MFG 1975. RECOMMEND REPLACEMENT DATE OF FLEX HOSE BE ADDED TO MM. (TC NR 20061128001)
